# SDR UPS03840078

- Difficulty date: January 16, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  AFT PIT DOOR SLIDE AREA STA 1210 BETWEEN LONG 31R-32R END FITTING CORRODED.  REMOVED EXISTING FITTINGS, LOCATED, DRILLED AND DEBURRED NEW FITTINGS P/N 3754930-1N, 5894282-501, & 5894282-502 IAW DC8 SRM 51-3-2 AND INSTALLED FITTINGS IAW DC8 SRM 51-1-20D.
